# SDR JRUR202302080016

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N71HP
- Make and model: Snias AS350B3
- Aircraft serial: 8515
- Aircraft time: 1,770 hours, 2,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 3585200418070
- Part serial: 503416
- Condition: Broken
- Location: Co-Pilot Seat
- Part time: 1,770 hours, 2,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE HAVE HAD THE PLASTIC SEAT BELT BUCKLE KNOB BREAK ON SEAT BELT P/N; 35814010-18-070, S/N 005664, SEAT BELT HALF, SUB ASSEMBLY P/N: 35852004-18-070 S/N 503416 ON BACK OF THE BUCKLE.  AD2020-09-02 WAS ISSUED FOR THIS SAME ISSUE PART NUMBER (P/N) 358XX-XXX-YY-ZZZ (WHERE 358XX-XXX-YY-ZZZ CAN BE ANY COMBINATION OF NUMBERS AND/OR LETTERS), BUT A DIFFERENT SERIAL NUMBER RANGE.
